Volume 14 no 1-2, 2022, Annals Series on Mathematics on Its Application


Abs.Article Gyurhan H. NEDZHIBOV

Dynamic Mode Decomposition: A New Approach for Computing the DMD Modes and Eigenvalues

DOI    https://doi.org/10.56082/annalsarscimath.2022.1-2.5


Abs.Article Lidia PALESE

Steady Convection in MHD Bénard Problem with Hall and Ion-Slip Effects

DOI    https://doi.org/10.56082/annalsarscimath.2022.1-2.17


Abs.Article Alessio FAMÀ, Liliana RESTUCCIA

Generalized Heat Transport Equations in Three-Dimensional Anisotropic Rigid Heat Conductors

DOI    https://doi.org/10.56082/annalsarscimath.2022.1-2.37


Abs.Article Saïd ABBAS, Mouffak BENCHOHRA

Conformable Fractional Differential Equations in B-Metric Spaces

DOI    https://doi.org/10.56082/annalsarscimath.2022.1-2.58


Abs.Article Mustapha AIT HAMMOU

On a Nonlocal Problem Involving Fractional P(X, .)-Laplacian with Non-Standard Growth

DOI    https://doi.org/10.56082/annalsarscimath.2022.1-2.77


Abs.Article Kuldip RAJ, Sandeep SHARMA, Anu CHOUDHARY

Orlicz Difference Triple Lacunary Ideal Sequence Spaces Over N-Normed Spaces

DOI    https://doi.org/10.56082/annalsarscimath.2022.1-2.90


Abs.Article Naceri MOKHTAR

Anisotropic Nonlinear Elliptic Systems with Variable Exponents, Degenerate Coercivity and Data

DOI    https://doi.org/10.56082/annalsarscimath.2022.1-2.107


Abs.Article Saroj PANIGRAHI, Sandip ROUT

The Existence of Positive Solutions of Singular Sturm-Liouville Boundary Value Problems on a Measure Chain

DOI    https://doi.org/10.56082/annalsarscimath.2022.1-2.141


Abs.Article Swarupa ROY, Namita DAS

Toeplitz Operators with Bounded Harmonic Symbols

DOI    https://doi.org/10.56082/annalsarscimath.2022.1-2.166